# SDR GTIA2017011201740

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 5,275 hours, 2,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR  DAMPNER HAS LOW PRESSURE.   SERVICED THE DAMPNER IAW AMM 52-22-00.  OPS CHECKED GOOD. NO DEFECTS NOTED.
